MathSciNet Relay Station
MathSciNet bibliographic data
MR399032 (53 #2883) 10L05
Olson, John E. On a combinatorial problem of Erdős, Ginzburg, and Ziv. J. Number Theory 8 (1976), no. 1, 52–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement